# SDR DXTA2013101105534

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 10,061 hours, 7,968 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RED GEAR UNSAFE LIGHT REMAINED ON, CAUSING THE HYD LIGHT TO REMAIN ON AND THE STAB MISCOMPARE LIGHT THE COME ON.
